# SDR ASAA2015090612921

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 9,734 hours, 3,146 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED AND WILL NOT RE-ENGAGE.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 22-31, TASK 801, AUTOTHROTTLE BITE GOOD WITHOUT CURRENT FAULTS, VERIFIED ALL INTERACTIVE TESTS PASSED.  NO FAULTS HISTORY FOR 30 DAYS.
